Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Manifolds with involution whose fixed set has codimension four

Author: Frank L. Capobianco
Journal: Proc. Amer. Math. Soc. 61 (1976), 157-162
MSC: Primary 57D85; Secondary 57E15
MathSciNet review: 0425992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for an $ n$-manifold to be cobordant to a manifold admitting an involution whose fixed set is $ (n - 4)$-dimensional.

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Fibering within a cobordism class, Michigan Math. J. 12 (1965), 33-47. MR 31 #4038. MR 0179796 (31:4038)
  • [2] -, Differentiable periodic maps, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750.
  • [3] R. E. Stong, On fibering of cobordism classes, Trans. Amer. Math. Soc. 178 (1973), 431-447. MR 47 #4282. MR 0315733 (47:4282)
  • [4] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 15, 890. MR 0061823 (15:890a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85, 57E15

Retrieve articles in all journals with MSC: 57D85, 57E15

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society